# SDR SWIA97809

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Prsssure Switch
- Part number: 211C117183
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, D

## Discrepancy

LEFT ENGINE AIR INLET INOP LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO FIELD.  REMOVED AND REPLACED LEFT ENGINE AIR INLET DE-ICE PRESSURE SWITCH, OPS CHECKS GOOD.
